Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Beechams Flu Plus Sachets Hot Lemon - 10

Beechams Flu Plus Sachets Hot Lemon

Double click on above image to view full picture

Zoom Out
Zoom In

  • Beechams Flu Plus Sachets Hot Lemon
  • Beechams Flu Plus Sachets Hot Lemon
Beechams Flu Plus Sachets Hot Lemon - 10
10 Sachets
£4.80
Relief for colds, flu and chills
Symptoms relieved: headache, shivers, aches and pains, blocked nose and painful sinuses, catarrh and sore throat
Non-Drowsy
Suitable for 12 years and older
See full details below
OR
Description

Details

Beechams Flu Plus Hot lemon powder for oral solution provides relief from the symptoms of colds and flu

Symptoms relieved:

  • Aches and pains
  • Fever
  • Chills
  • Headache
  • Blocked nose
  • Sore throat
  • Phlegm
  • Catarrh
  • Painful sinuses

How does it work?

Paracetamol 1000 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains
Ascorbic Acid 40 mg, Action: Vitamin C, Relief of: Compensates for vitamin C commonly lost during colds
Phenylephrine Hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses

Knowledge

Beechams Flu Plus Sachets Hot Lemon contains three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Phenylephrine hydrochloride is a decongestant that unblocks your nose and sinuses helping you breathe more easily. Ascorbic acid (vitamin C) is a common ingredient of cold and flu products. It is included to help replace vitamin C which may be lost in the initial stages of colds and flu

Instructions

Please read the leaflet enclosed in the product carefully before use.

For oral use.

Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.
Adults and children aged 12 years and over: The contents of one sachet to be taken every four to six hours as necessary.

Do not take more than four sachets in any 24 hours.

Do not take for more than 7 days except on medical advice. 

Warnings

Please read the leaflet enclosed in the product carefully before use.

Age Restrictions

Not recommended for under 12 years old

Do Not Use

If you are allergic to any ingredients in the product

Any other paracetamol-containing products. This medicine contains paracetamol

Any other cough suppressant or any other cold and flu products alongside taking this medicine

Consult Your Doctor Or Pharmacist Before Use

If you are taking medication or are under medical care

If you are pregnant or breast feeding 

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Active ingredients: Paracetamol 1000 mg, Phenylephrine Hydrochloride 10 mg and Ascorbic acid (vitamin C) 40 mg.

Other ingredients: Sucrose, sodium citrate, citric acid, maize starch, sodium cyclamate, saccharin sodium,